BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2005 Volume 17 >

Please use this identifier to cite or link to this item:

Title: Characterization of Schrödinger Processes with Unbounded Potentials
Authors: Benchettah, A.
Keywords: Schrödinger process
minimum entropy distance
stochastic optimal control
Schrödinger's system
variational characterisation
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 17, No 1, (2005), 13p-26p
Abstract: This work is concerned with a class of Schrödinger process with unbounded potentials : a variant of Jamison's theorem is given without the assumption of continuity and of everywhere strict positivity of q. It associates with Jamison's data (q, Pa, Pb), the Csiszar's projection Q* of a reference measure R* on a set E(Pa, Pb) of probability measures with marginals Pa, Pb. Existence of a solution to the corresponding Schrödinger's system, construction of the Schrödinger's bridge and variational characterisation of Schrödinger process are established.
Description: 2000 Mathematics Subject Classification: 49L20, 60J60, 93E20
ISSN: 0204-9805
Appears in Collections:2005 Volume 17

Files in This Item:

File Description SizeFormat
Pliska-17-2005-013-026.pdf1.12 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License